Ive been on the pill for about 3 months now. I want to stop taking it because I have constant mood swings get very emotional and my appetite has increased ALOT. It has also controlled my sex drive to the worst. How much longer will I have these symptoms?
It could be possible that the effects of the pill will continue for as long as you are on it. Have you talked with your doctor? You should consider trying another type of birth control pill. Often it takes several attempts to find a pill that works for you.
The unwanted effects of the pill should stop once you discontinue the medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2013 • 1 answer
Posted 2 Mar 2015 • 1 answer
Hi I've just started the pill Yasmin I'm about 11days into my pack and so far experiencing some side
Posted 23 Oct 2015 • 1 answer
Posted 30 Jan 2016 • 1 answer
Posted 16 days ago • 1 answer